JournalsowrVol. 6 / No. 3DOI 10.4171/owr/2009/37

Linear and Nonlinear Eigenproblems for PDEs

  • Volker Mehrmann

    Technische Universität Berlin, Germany
  • Jinchao Xu

    The Pennsylvania State University, University Park, United States
  • Andrew Knyazev

    Mitsubishi Electric Research Laboratories, Cambridge, USA
  • John Osborn

    University of Maryland, College Park, USA
Linear and Nonlinear Eigenproblems for PDEs cover

You need to subscribe to download the article.


The workshop discussed the numerical solution of linear and nonlinear eigenvalue problems for partial differential equations. It included the theoretical analysis the development of new (adaptive) methods, the iterative solution of the algebraic problems as well as the application in many areas of science and engineering.